I have a NEW G.I. doc who keeps referring me to a colonoscopy and an MRCP before she decides to do anything but I've had a flare-up of UC for a month and need some relief. Today I saw a whole Asacol HD tablet excreted and the G.I.doc said "that's ok--it's still absorbed." Ok--so now I must be reasonable and ask a question as how is it absorbed when NONE OF IT--repeat, NONE OF IT---is degraded at all? This woman doesn't get it. Anyway, what should I do now? All I want to do is sleep and I have a lawsuit deadline coming up and if I don't meet it, a large part of my life is ruined. Not good!
Hi, understand your predicament. Is it happening every time you take the medication? Ulcerative colitis treatment usually involves either drug therapy or surgery. Some drugs that work well for some people may not work for others, so it may take time to find a medication that helps you. If diet and lifestyle changes, drug therapy, or other treatments don't relieve your signs and symptoms, your doctor may recommend surgery. Please discuss this with your doctor am sure he will provide further assistance. Regards.
I wouldn't take the asacol. It actually caused my UC to flare up every time I took it. I thought it was a coincidence the first few times. However there's no doubt that Asacol exacerbates my condition. I have also developed joint problems which I think may be because of all the asacol I've taken in my life. I wouldn't recommend it. Ask your doctor about Lialda or better yet improve your diet. I'm not talking about just eating right. I'm talking about eating things your body lacks because the lack of absorption. Your nerves are not working and firing correctly and that's what causes your colitis flares. Put a stethoscope to your abdomen area and you will here a sound like rice krispies. You need the right minerals to settle these nerves and not injest the stuff that makes them worse. Feel free to email me for any further information. I've had severe colitis since age 19 I'm 39 now and its gotten better. ***@****
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.